# SDR IPXA2019071744576

- Difficulty date: July 8, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS.=679.8 TO 685.9. REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS.=679.8 TO 685.9 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
